# SDR REXA2014012900171

- Difficulty date: January 29, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN & RIVET CHAFED AT FS 918.5, STRINGER 27 FROM EXCESSIVELY LONG SCREW BODY FAIRING 196DR.  REPAIRED CHAFED IN FUSELAGE SKIN AT FS 918.5 AT STRINGER 27 IAW CRJ900 EO R3528.
